Alert archive / California / Wind Advisories in 2016
Wind Advisory 3, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jan 29, 2016, 3:54 AM PST. It took effect at Jan 30, 2016, 4:00 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2016, 3:54 AM PST (11:54 UTC)
- In effect from
- Jan 30, 2016, 4:00 AM PST
- Expired
- Jan 30, 2016, 8:33 PM PST
- In force
- 17 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
566 WWUS76 KHNX 291154 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 354 AM PST FRI JAN 29 2016 CAZ095-098-099-292000- /O.NEW.KHNX.WI.Y.0003.160130T1600Z-160131T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 354 AM PST FRI JAN 29 2016 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM PST SATURDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST GUSTS WILL OCCUR BELOW MOUNTAIN PASSES...INCLUDING NEAR MOJAVE. * TIMING...WINDS WILL INCREASE SATURDAY MORNING WITH THE STRONGEST GUSTS EXPECTED DURING THE AFTERNOON. WINDS WILL GRADUALLY DIMINISH SATURDAY EVENING. * LOCATIONS...MOJAVE...TEHACHAPI...RANDSBURG...CALIFORNIA CITY... EDWARDS AFB...INYOKERN...RIDGECREST AND CHINA LAKE. HIGHWAYS AFFECTED INCLUDE 58...14...178 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
6 follow-up statements
288 WWUS76 KHNX 291314 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 514 AM PST FRI JAN 29 2016 CAZ089>092-291800- /O.NEW.KHNX.FG.Y.0006.160129T1314Z-160129T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...MENDOTA...MERCED...MADERA...FRESNO... HANFORD...LEMOORE...CORCORAN...VISALIA 514 AM PST FRI JAN 29 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * VISIBILITIES...LESS THAN 500 FEET. * LOCATION...MAINLY ALONG AND WEST OF HIGHWAY 99 IN THE SAN JOAQUIN VALLEY. * TIMING...THROUGH 10 AM TODAY. * IMPACTS...DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ095-098-099-291800- /O.CON.KHNX.WI.Y.0003.160130T1600Z-160131T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 514 AM PST FRI JAN 29 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM PST SATURDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST GUSTS WILL OCCUR BELOW MOUNTAIN PASSES...INCLUDING NEAR MOJAVE. * TIMING...WINDS WILL INCREASE SATURDAY MORNING WITH THE STRONGEST GUSTS EXPECTED DURING THE AFTERNOON. WINDS WILL GRADUALLY DIMINISH SATURDAY EVENING. * LOCATIONS...MOJAVE...TEHACHAPI...RANDSBURG...CALIFORNIA CITY... EDWARDS AFB...INYOKERN...RIDGECREST AND CHINA LAKE. HIGHWAYS AFFECTED INCLUDE 58...14...178 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
892 WWUS76 KHNX 291803 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1003 AM PST FRI JAN 29 2016 CAZ089>092-291915- /O.EXP.KHNX.FG.Y.0006.000000T0000Z-160129T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...MENDOTA...MERCED...MADERA...FRESNO... HANFORD...LEMOORE...CORCORAN...VISALIA 1003 AM PST FRI JAN 29 2016 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... VISIBILITIES ACROSS MOST VALLEY LOCATIONS HAVE IMPROVED TO 1-2 MILES. SOME LOCALES WILL CONTINUE TO BE PLAGUE WITH FOG FOR THE NEXT HOUR OR SO ESPECIALLY IN KINGS AND FRESNO COUNTIES. $$ CAZ095-098-099-300215- /O.EXT.KHNX.WI.Y.0003.160130T1200Z-160131T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 1003 AM PST FRI JAN 29 2016 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 10 PM PST SATURDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE EARLY SATURDAY MORNING. WINDS WILL GRADUALLY DIMINISH SATURDAY EVENING. * LOCATIONS...MOJAVE...TEHACHAPI...RANDSBURG...CALIFORNIA CITY... EDWARDS AFB...INYOKERN...RIDGECREST AND CHINA LAKE. HIGHWAYS AFFECTED INCLUDE 58...14...178 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
750 WWUS76 KHNX 300200 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 600 PM PST FRI JAN 29 2016 CAZ095-098-099-301300- /O.CON.KHNX.WI.Y.0003.160130T1200Z-160131T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 600 PM PST FRI JAN 29 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST SATURDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE EARLY SATURDAY MORNING. WINDS WILL GRADUALLY DIMINISH SATURDAY EVENING. * LOCATIONS...MOJAVE...TEHACHAPI...RANDSBURG...CALIFORNIA CITY... EDWARDS AFB...INYOKERN...RIDGECREST AND CHINA LAKE. HIGHWAYS AFFECTED INCLUDE 58...14...178 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
723 WWUS76 KHNX 301251 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 451 AM PST SAT JAN 30 2016 CAZ095-098-099-302200- /O.CON.KHNX.WI.Y.0003.000000T0000Z-160131T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 451 AM PST SAT JAN 30 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON. WINDS WILL GRADUALLY DIMINISH THIS EVENING. * LOCATIONS...MOJAVE...TEHACHAPI...RANDSBURG...CALIFORNIA CITY... EDWARDS AFB...INYOKERN...RIDGECREST AND CHINA LAKE. HIGHWAYS AFFECTED INCLUDE 58...14...178 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
684 WWUS76 KHNX 302043 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1243 PM PST SAT JAN 30 2016 CAZ099-310445- /O.NEW.KHNX.HW.A.0001.160201T0600Z-160201T2000Z/ /O.CON.KHNX.WI.Y.0003.000000T0000Z-160131T0600Z/ SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 1243 PM PST SAT JAN 30 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 75 MPH. * TIMING...GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AND THEN SUBSIDE. STRONG AND POTENTIALLY DAMAGING WINDS ARE POSSIBLE SUNDAY EVENING THROUGH MONDAY MORNING. * LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ095-098-310445- /O.CON.KHNX.WI.Y.0003.000000T0000Z-160131T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- INCLUDING THE CITY OF...RIDGECREST 1243 PM PST SAT JAN 30 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON. WINDS WILL GRADUALLY DIMINISH THIS EVENING. * LOCATIONS...RANDSBURG...INYOKERN...RIDGECREST AND CHINA LAKE. HIGHWAYS AFFECTED INCLUDE 14...178 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY
038 WWUS76 KHNX 310433 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 833 PM PST SAT JAN 30 2016 CAZ099-311245- /O.CAN.KHNX.WI.Y.0003.000000T0000Z-160131T0600Z/ /O.CON.KHNX.HW.A.0001.160201T0600Z-160201T2000Z/ SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 833 PM PST SAT JAN 30 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. * WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 75 MPH. * TIMING...WINDS HAVE DECREASED THIS EVENING AND THE WIND ADVISORY FOR TONIGHT HAS BEEN CANCELLED. WINDS ARE EXPECTED TO INCREASE AGAIN BY SUNDAY EVENING. STRONG AND POTENTIALLY DAMAGING WINDS ARE POSSIBLE SUNDAY EVENING THROUGH MONDAY MORNING. * LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ095-098-310545- /O.CAN.KHNX.WI.Y.0003.000000T0000Z-160131T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 833 PM PST SAT JAN 30 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED THIS EVENING AND ARE EXPECTED TO STAY BELOW ADVISORY LEVELS TONIGHT. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ BEAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 29, 3:48 AM PST, 6 minutes earlier.
Area forecast discussion, Jan 29, 3:48 AM PST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
348 AM PST FRI JAN 29 2016
.SYNOPSIS...
A STORM SYSTEM WILL BRING RAIN AND MOUNTAIN SNOW TO THE CENTRAL
CALIFORNIA INTERIOR TODAY THROUGH THE WEEKEND. SUNDAY WILL BE COLDER
WITH ISOLATED AFTERNOON THUNDERSTORMS IN THE SAN JOAQUIN VALLEY AND
A CHANCE OF ACCUMULATING SNOW AS LOW AS 2500 FEET. UNSETTLED AND
COOLER THAN NORMAL WEATHER WILL CONTINUE MONDAY AND TUESDAY.
&&
.DISCUSSION...UPPER LEVEL ZONAL FLOW IN COMBINATION WITH A
PRECIPITABLE WATER PLUME IN EXCESS OF AN INCH EXTENDING FROM WEST
OF HAWAII TO THE CENTRAL CALIFORNIA COASTLINE WILL BRING VALLEY
RAIN AND MOUNTAIN SNOW TO THE REGION. THE FIRST ROUND OF
PRECIPITATION WILL IMPACT MAINLY THE MOUNTAINS AS NUMEROUS UPPER
LEVEL SHORTWAVES MOVE SOUTHEAST ACROSS THE REGION THIS MORNING
INTO SATURDAY AFTERNOON. SNOW LEVELS WILL REMAIN GENERALLY AT OR
ABOVE 8,000 FEET THROUGH SATURDAY MORNING.
ON SATURDAY AFTERNOON AN UPPER TROUGH WILL DIG SOUTH INTO NORTHERN
AND CENTRAL CALIFORNIA...ALLOWING COLD AIR TO FILTER INTO THE
REGION. THIS WILL LOWER SNOW LEVELS TO BETWEEN 6,000 FEET AND
7,000 FEET BY SATURDAY EVENING. BY SUNDAY EVENING...SNOW LEVELS
ARE FORECAST TO PLUMMET TO AS LOW TO 2500 FEET ACROSS THE SIERRA
NEVADA FOOTHILLS AND AROUND 4,000 FEET NEAR THE GRAPEVINE.
ADDITIONALLY...A SIGNIFICANT ROUND OF PRECIPITATION IS FORECAST TO
IMPACT THE ENTIRE REGION ON SUNDAY AS THE UPPER TROUGH MOVES SOUTH
AND EAST INTO SOUTHERN CALIFORNIA. WINTER STORM WARNINGS HAVE BEEN
POSTED FOR THE ENTIRE SIERRA NEVADA WITH SNOW ACCUMULATION
OF UP TO TWO FEET ABOVE 7,000 FEET. A FEW ISOLATED HIGHER
ELEVATIONS MAY SEE UP TO THREE FEET OF SNOW BETWEEN THIS MORNING
AND MONDAY MORNING. ADDITIONALLY...THE FOOTHILLS...KERN COUNTY
MOUNTAINS...AND THE GRAPEVINE MAY SEE A FEW INCHES OF SNOW ON
SUNDAY. WE WILL CONTINUE TO MONITOR THE FORECAST AND MAY END UP
ISSUING A WINTER WEATHER ADVISORY FOR THESE LOCATIONS.
RAIN ACCUMULATION FOR THE VALLEY FROM TODAY THROUGH THE WEEKEND WILL
RANGE FROM A QUARTER OF AN INCH TO A HALF INCH...WITH THE MAJORITY
OF ACCUMULATION OCCURRING ON SUNDAY.
ANOTHER HAZARD FROM THIS STORM WILL BE STRONG WINDS ACROSS THE
DESERT ON SATURDAY. WIND GUSTS TO 50 MPH WILL BE POSSIBLE
ESPECIALLY SATURDAY AFTERNOON AND EARLY EVENING. A WIND ADVISORY
HAS BEEN ISSUED FROM SATURDAY MORNING THROUGH THE EVENING HOURS
FOR THE KERN COUNTY MOUNTAINS AND DESERT.
MARINAL INSTABILITY WILL BE PRESENT ACROSS THE VALLEY ON SUNDAY AS
THE UPPER TROUGH MOVES ONSHORE. THIS IN COMBINATION WITH ABUNDANT
LOW LEVEL MOISTURE MAY RESULT IN ISOLATED THUNDERSTORMS...HOWEVER
CONFIDENCE IS LOW WITH THUNDERSTORM DEVELOPMENT.
RAIN AND SNOW SHOWERS WILL LINGER INTO MONDAY MORNING...WHEN THE
UPPER TROUGH EXITS EAST INTO ARIZONA. AN UPPER LEVEL RIDGE OF HIGH
PRESSURE OVER THE EASTERN PACIFIC WILL BEGIN TO SLOWLY SHIFT EAST
OVER CENTRAL CALIFORNIA...RESULTING IN A WARMING AND DRYING TREND
TUESDAY INTO THE END OF THE WORK WEEK.
&&
.AVIATION...
AREAS OF IFR AND LOCAL LIFR IN FOG IN THE SAN JOAQUIN VALLEY THROUGH
18Z FRIDAY...THEN IMPROVING TO AREAS MVFR AND LOCAL IFR IN HAZE/MIST.
MOUNTAIN OBSCURING IFR CONDITIONS IN RAIN/SNOW SPREADING SOUTH OVER
THE SOUTHERN SIERRA FROM YOSEMITE TO KINGS CANYON. OTHERWISE...VFR
CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR OVER
THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
ON FRIDAY JANUARY 29 2016... FIREPLACE/WOOD STOVE BURNING STATUS
IS: NO BURNING UNLESS REGISTERED IN FRESNO... KERN... KINGS...
MADERA... MERCED AND TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 01-29 73:1960 43:2002 55:1911 24:1902
KFAT 01-30 74:1984 41:1923 56:1911 25:1946
KFAT 01-31 75:1984 39:1969 55:1963 26:1949
KBFL 01-29 74:1986 42:2002 54:1986 27:1903
KBFL 01-30 77:1911 44:1951 54:1914 23:1902
KBFL 01-31 82:1984 45:1969 57:1963 23:1902
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 AM PST MONDAY
CAZ097.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST MONDAY
CAZ096.
WIND ADVISORY FROM 8 AM TO 10 PM PST SATURDAY CAZ095-098-099.
&&
PUBLIC...RILEY
AVN/FW...DCH
SYNOPSIS...RILEY
WEATHER.GOV/HANFORDHazardous weather outlook, Jan 28, 4:16 AM PST, 23 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 416 AM PST THU JAN 28 2016 CAZ089>094-291230- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 416 AM PST THU JAN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS OF THE SOUTHERN SIERRA NEVADA. ...SLIGHT CHANCE OF THUNDERSTORMS SUNDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY * TIMING: SUNDAY AFTERNOON AND EVENING * LOCATIONS INCLUDE: THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...INCLUDING THE CITIES OF FRESNO...BAKERSFIELD... VISALIA...HANFORD...MERCED...AND MADERA. * IMPACTS: THUNDERSTORMS CAN CAUSE BRIEF PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND SMALL HAIL. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY FOR THIS HAZARDOUS WEATHER OUTLOOK. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-291230- KERN COUNTY MOUNTAINS- 416 AM PST THU JAN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. ...WINTRY WEATHER POSSIBLE BY SUNDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY * SNOW ACCUMULATIONS: UP TO 1 INCH ACCUMULATION POSSIBLE OVER THE PASSES. 4-7 INCHES POSSIBLE ABOVE 7000 FEET. * ELEVATION: SNOW LEVELS AROUND 5000 FEET SUNDAY LOWERING BELOW 4000 FEET BY MONDAY. * WINDS: WESTERLY WINDS 20 TO 30 MPH GUSTING AROUND 50 MPH. * TIMING: SNOW ACCUMULATIONS BEGINNING SUNDAY EVENING AND CONTINUING THROUGH MONDAY MORNING. * LOCATIONS INCLUDE: MOUNTAIN PASSES INCLUDING THE GRAPEVINE...TEHACHAPI PASS AND WALKER PASS. * IMPACTS: DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ098-099-291230- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 416 AM PST THU JAN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT. ...STRONG GUSTY WINDS POSSIBLE FRIDAY THROUGH MONDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY * WINDS: WEST 15 TO 30 MPH WITH GUSTS AROUND 55 MPH. * TIMING: WINDS INCREASING FRIDAY AFTERNOON AND CONTINUING INTO SATURDAY AFTERNOON. WINDS INCREASING AGAIN SUNDAY AFTERNOON THROUGH MONDAY. * LOCATIONS INCLUDE: THE CITY OF MOJAVE AS WELL AS HIGHWAY 58...HIGHWAY 14...AND HIGHWAY 178. * IMPACTS: STRONG WINDS WILL IMPAIR DRIVING ABILITY AND VEHICLE CONTROL...ESPECIALLY FOR CAMPERS AND TRACTOR TRAILERS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ096-097-291230- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 416 AM PST THU JAN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WATCH IS IN EFFECT FOR FRIDAY THROUGH LATE SUNDAY NIGHT. PLEASE REFER TO PRODUCT SFOWSWHNX. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 5:14 AM PST | Dense Fog Advisory | HNX | 5 hr | |
| Jan 29, 11:16 AM PST | Flash Flood Watch | HNX | 23 hr |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.